# SDR SWAA2018050721723

- Difficulty date: May 2, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 49,025 hours, 28,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD OF SAIL TAIL WAFFLE PLATE CRACKED AT FASTENER HOLE.  R&R WAFFLE PLATE IAW SRM.
